MAUDE Adverse Event Report: MMJ SA DE CV(USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV(USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 8LPC
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Extubate (2402)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device had air leak around the cuff.The customer indicated that the patient was re-cannulated.
 
Additional Manufacturer Narrative
Evaluation summary: one sample of low pressure cuffed tracheostomy tube was received for evaluation.Along with the tube one size 8 inner cannula with integral 15mm twist lock connector (white) was received for evaluation.An inflation/deflation test was performed, using a syringe 15cc of air was applied to the cuff and it was observed the cuff deflated after five minutes, the sample was submerged into a container filled with water and it was observed the tube leaked near the snap head connector, the snap head connector was removed and it was observed the inflation line presents a cut, the failure mode leak at inflation line.The device failed to meet specification as it was received or made available for evaluation.The investigation isolated the failure to the cut in the inflation line.The product relates to the reported complaint event.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV(USD)
ave henequen no 1181 desarrol
ciudad juarez,mx 32590
MX  32590
MDR Report Key7658816
Report Number2936999-2018-00427
Device Sequence Number16659895
Product Code JOH
UDI-Device Identifier60884522007141
UDI-Public60884522007141
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K962173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8LPC
Device Catalogue Number8LPC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2018
Initial Date Received by Manufacturer 06/18/2018
Supplement Date Received by Manufacturer12/04/2018
Initial Report FDA Received Date07/03/2018
Supplement Report FDA Received Date01/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;